# SDR CALA2020010600016

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143N6603105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-6063 FWD CARGO DOOR,AFT DEPRESSOR IS DENTED IN 2EA PLA CES.(96-18) REF. ST. ENGINEERING N/R 0079119 FOUND 2EA DENTS OUT OF LIMITS.REMOVED AND REPLACED FWD CARGO DOO R AFT DEPRESSOR IAW B757-200 SRM 51-40-02 AND SRM 51-70-11,AREA FOD FREE AND BOEING DRAWING 143N6603 REV B. WORK ACCOMPLISHED BY MECH AND INSPECTED COMPLETED AND ACCEPTED BY ST ENG INSP
